advertisement
Question
Posted by: Judie | 2011/02/17

Itchy &  nausea

Dear Doc,
I find that my body skin is very itchy, not the whole day, just sometimes, and sometimes during te day I feel nauseous, just a feeling that comes and go. I drink every morning after breakfast a Multi-Vitamin and I use folic acid as well as I am getting myself ready for conceiving. Would the iron in it maybe the cause of the nauseous feeling. Is it true that to much iron gives you an appetite, and then you eat to much. Well, I have gained weight +-4kilos in 5 months time. I am not sure why I feel itchy everywhere. Your advise is appreciated.
Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Judie
Iron can cause nausea and stomach irritation. You won't pick up weight from iron in a multivitamin supplement. The itchiness could be due to an allergy or due to kidney or liver disease. Please see your GP as the weight gain could be due to water retention, and he may need to do some blood tests to check liver and kidney function.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2011/02/18

Hallo Judie
Iron can cause nausea and stomach irritation. You won't pick up weight from iron in a multivitamin supplement. The itchiness could be due to an allergy or due to kidney or liver disease. Please see your GP as the weight gain could be due to water retention, and he may need to do some blood tests to check liver and kidney function.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement